Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Efremov, Roman Vladimirovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:124
Abstract pages:798
Full texts:259
References:155
Candidate of physico-mathematical sciences (2003)
Speciality: 05.13.18 (Mathematical modelling, calculating methods, and the program systems)
E-mail:

http://www.mathnet.ru/eng/person65597
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/666378
https://elibrary.ru/author_items.asp?authorid=113687

Publications in Math-Net.Ru
2019
1. R. V. Efremov, “Complexity of methods for approximating convex compact bodies by double description polytopes and complexity bounds for a hyperball”, Zh. Vychisl. Mat. Mat. Fiz., 59:7 (2019),  1264–1274  mathnet  elib; Comput. Math. Math. Phys., 59:7 (2019), 1204–1213  isi  scopus
2015
2. R. V. Efremov, “Convergence of hausdorff approximation methods for the Edgeworth–Pareto hull of a compact set”, Zh. Vychisl. Mat. Mat. Fiz., 55:11 (2015),  1803–1811  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 55:11 (2015), 1771–1778  isi  scopus
2011
3. R. V. Efremov, G. K. Kamenev, “Optimal growth order of the number of vertices and facets in the class of Hausdorff methods for polyhedral approximation of convex bodies”, Zh. Vychisl. Mat. Mat. Fiz., 51:6 (2011),  1018–1031  mathnet  mathscinet; Comput. Math. Math. Phys., 51:6 (2011), 952–964  isi  scopus
2003
4. R. V. Efremov, “An a priori estimate for the efficiency of adaptive algorithms for the polyhedral approximation of convex bodies”, Zh. Vychisl. Mat. Mat. Fiz., 43:1 (2003),  149–160  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:1 (2003), 146–156
2002
5. R. V. Efremov, G. K. Kamenev, “A priori estimate for asymptotic efficiency of one class of algorithms for polyhedral approximation of convex bodies”, Zh. Vychisl. Mat. Mat. Fiz., 42:1 (2002),  23–32  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:1 (2002), 20–29

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022